# SDR 2002FA0000150

- Difficulty date: December 18, 2001
- Submitted: January 30, 2002
- Operation: General aviation
- Aircraft: N700US
- Make and model: Piper PA60601
- Aircraft serial: 610652796214
- System (JASC): 5531 · Vertical Stabilizer, Spar/Rib
- Part: Rib
- Part number: 22000000
- Condition: Cracked
- Location: Vertical Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ANNUAL INSPECTION THE VERTICAL STABILIZER LOWER FORWARD RIB WAS FOUND CRACKED AT THE 90 DEGREE BEND ADJACENT TO THE FORWARD SPAR.  THIS AREA NEEDS CLOSE INSPECTION.  10X MAGNIFYING GLASS SHOULD HELP.
